Modelling and the transit of Venus

Quinn, Dave and Berry, Ron (2006) Modelling and the transit of Venus. Australian Senior Mathematics Journal, 20 1: 32-43.

Author Quinn, Dave
Berry, Ron
Title Modelling and the transit of Venus
Journal name Australian Senior Mathematics Journal   Check publisher's open access policy
ISSN 0819-4564
Publication date 2006
Sub-type Article (original research)
Volume 20
Issue 1
Start page 32
End page 43
Total pages 12
Editor R. Pierce
S. Garner
Place of publication Adelaide, SA
Publisher AAMT Inc.
Collection year 2006
Language eng
Subject C1
330202 Curriculum Studies - Mathematics Education
740201 Secondary education
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2007 Higher Education Research Data Collection
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 10:25:26 EST